# SDR ASAA2021022334181

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 34,205 hours, 9,950 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 16689
- Condition: Faulted
- Location: Rt Ecs Sys
- Part time: 34,205 hours, 9,950 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ANNUNCIATOR ILLUMINATED ON RECALL. EXTINGUISHES WHEN RESET.   GROUNDED - YES.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE EST REF B737-800 AMM 21-61-00, SHOWS HARD FAIL "ZONE TRIM VALVE" ON NR 1 CONTROLLER.  ACCOMPLISHED B737-800 FIM 21-62 TASK 835 AFT CABIN TRIM AIR VALVE FAULT ISOLATION.  REMOVED AND REPLACED AFT CABIN TAV V145 REF AMM 21-61-21, OPS CHECK AND LEAK CHECK GOOD.
